# SDR K11A2015121124003

- Difficulty date: August 20, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N724
- Make and model: Boeing 727224
- Aircraft serial: 20383
- Aircraft time: 61,780 hours, 47,489 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER NLG TRUNNION CAP EVEIDENCE OF CORROSION BOTH INBD AND OTBD FACE.
